Another Aleve; another sudden drop in blood sugar
Tuesday, December 20, 2011
I'm going through some painful PT for an injured tendon that was further injured by a suitcase falling just above the tendon. Last week I tried Aleve and found it really really helped the pain following PT. But over the next couple days I experienced problems with sudden drops in blood sugar. I've dealt with these episodes since I was preschool age -- glass of milk, candy bar, piece of toast -- and sitting down just in case it goes to the fainting stage.
In 2000 I was diagnosed with Type 2 and advised to use Dr. Bernstein's diet -- a low carb one. The Type 2 went away in 6 months and the blood sugar episodes pretty much stopped.
So you can imagine my surprise to have one last week. I took another Aleve yesterday and the same thing happened. Last evening and today I'm struggling with drops in blood sugar.
Interesting that something that relieves pain so effectively is putting something else out of balance.